A simple kinetic equation of swarm formation : blow-up and global existence

Mirosław Lachowicz , Henryk Leszczyński , Martin Parisot

Abstract

n/a
Author Mirosław Lachowicz
Mirosław Lachowicz,,
-
, Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
, Martin Parisot
Martin Parisot,,
-
Journal seriesApplied Mathematics Letters, ISSN 0893-9659, (A 35 pkt)
Issue year2016
Vol57
Pages104-107
Keywords in Englishblow-up, global existence, kinetic equation
DOIDOI:10.1016/j.aml.2016.01.008
URL http://dx.doi.org/10.1016/j.aml.2016.01.008
Languageen angielski
Score (nominal)35
ScoreMinisterial score = 35.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 2.233 (2) - 2016=1.621 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back